# SDR ASAA2023041442902

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 868 hours, 251 cycles
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 510903862070
- Part serial: 5109038603315
- Condition: Faulty
- Location: Fwd Cargo Compar
- Part time: 880 hours, 255 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKE-OFF ROLL ELEC 2 HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. FOUND C/B C881 (F3) IN P92 PANEL OUT. INSPECTED HYD PUMP D02664 + NO DEFECTS FOUND RESET C/B REF B737-9 AMM 20-60-01. C/B POPPED WIEN "A" SYS ELEC 2 SWITCH TURNED ON. C/B DOES NOT POP WITH CONNECTOR D02664 DISCONNECTED. REMOVED AND REPLACED "A" SYSTEM EMDP REF AMM 29-11-21. FUNCTIONAL TEST FAILED C/B C881 (F3) IN P92 PANEL OUT. REF B737-9 SSM 24-51-21, FOUND 20VAC AT T1 OF R317 RELAY. 115VAC AT T2+T3. FOUND OPEN BETWEEN T1 OF R643 RELAY AND T3 OF R317. STARTED REMOVING P92 PANEL REF AMM 24-21-21 UP TO STEP 2(G)(1)(A). COMPLETED REMOVAL OF P92 REF AMM 24-21-21. INSTALLED P92 PANEL, EXCEPT FOR CONN'S ON OB FWD SIDE OF PANEL, REF AMM 24-21-21. INSTALLATION TESTS REQ'D. COMPLETED INSTALL AND OP-CHECKS OF P92 PANEL REF AMM 24-21-21. ALL TESTS NOW NORMAL. HYDRAULICS CHECK GOOD REF AMM 29-11-00.
